# SDR UPS08M51992

- Difficulty date: March 19, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 64,159 hours, 12,192 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Splice
- Part number: ARB3954504
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C RIGHT WING L/E SPLICE STRAP XFS 791 CRACKED.  REMOVED SPLICE STRAP, FABRICATED REPLACEMENT SPLICE STRAP AND INSTALLED IAW DWG ARB3954 AND MD-11 SRM 51-33-01.
